Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Determinantal rank and flat modules


Author: S. H. Cox
Journal: Proc. Amer. Math. Soc. 22 (1969), 104-108
MSC: Primary 13.90
DOI: https://doi.org/10.1090/S0002-9939-1969-0241405-4
MathSciNet review: 0241405
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Éléments de mathématique. Fascicule XXVIII. Algèbre commutative. Chapitre 3: Graduations, filtra- tions et topologies. Chapitre 4: Idéaux premiers associés et décomposition primaire, Actualités Scientifiques et Industrielles, No. 1293, Hermann, Paris, 1961 (French). MR 0171800
  • [2] -, Éléments de mathématique. Algèbre, Chapter 3, Hermann, Paris, 1958.
  • [3] H. Fitting, Die Determinantenideale eines Moduls, Jber. Deutsch. Math.-Verein. 46 (1936), 195-228.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13.90

Retrieve articles in all journals with MSC: 13.90


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0241405-4
Article copyright: © Copyright 1969 American Mathematical Society